# SDR CALA9701371

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 CRACK IN UPPER AND LOWER RADIUS OF NR 5 KRUGER FLAP ACTUATOR SUPPORT BRACKET.  A REPLACEMENT BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
